RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2009, Volume 21, Number 10, Pages 94–106 (Mi mm2894)  

This article is cited in 1 scientific paper (total in 1 paper)

Difference schemes on triangular and tetrahedral grids of Navier–Stokes equations for an incompressible fluid

I. V. Popova, I. V. Fryazinova, M. Yu. Stanichenkob, A. V. Taymanovb

a Institute for Mathematical Modelling of RAS, Moscow
b Faculty of mechanics and mathematics, Lomonosov Moscow State University

Abstract: The new approximations of Navier–Stokes equations for incompressible fluid on triangular and tetrahedral grids are proposed using predictor-corrector method. An estimations of unconditional stability of constructed schemes were fulfilled. The numerical solution of 2-D problem of flow field in a cavity with a mobile top cover was done (performed). The comparison with the other results was carried out. The questions of monotonisity of grid equations are discussed.

Full text: PDF file (469 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2010, 2:3, 281–292

Bibliographic databases:

Received: 18.01.2008

Citation: I. V. Popov, I. V. Fryazinov, M. Yu. Stanichenko, A. V. Taymanov, “Difference schemes on triangular and tetrahedral grids of Navier–Stokes equations for an incompressible fluid”, Matem. Mod., 21:10 (2009), 94–106; Math. Models Comput. Simul., 2:3 (2010), 281–292

Citation in format AMSBIB
\Bibitem{PopFrySta09}
\by I.~V.~Popov, I.~V.~Fryazinov, M.~Yu.~Stanichenko, A.~V.~Taymanov
\paper Difference schemes on triangular and tetrahedral grids of Navier--Stokes equations for an incompressible fluid
\jour Matem. Mod.
\yr 2009
\vol 21
\issue 10
\pages 94--106
\mathnet{http://mi.mathnet.ru/mm2894}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2649149}
\zmath{https://zbmath.org/?q=an:05704710}
\transl
\jour Math. Models Comput. Simul.
\yr 2010
\vol 2
\issue 3
\pages 281--292
\crossref{https://doi.org/10.1134/S2070048210030026}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84929090309}


Linking options:
  • http://mi.mathnet.ru/eng/mm2894
  • http://mi.mathnet.ru/eng/mm/v21/i10/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Lozhnikov, “Ob odnoi raznostnoi skheme na treugolnykh setkakh dlya uravnenii gazovoi dinamiki”, Matem. modelirovanie, 31:1 (2019), 3–26  mathnet  crossref  elib
  • Математическое моделирование
    Number of views:
    This page:511
    Full text:200
    References:45
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020